# SDR A6WA200940337

- Difficulty date: June 17, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 13,542 hours, 12,578 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLOOR ANGLE IS CRACKED AT FS 28000, LBL 9.00, WL 73.00.  UPPER FLOOR ANGLE AT FS280.00, LBL 9.00, WL 73.00.  REPAIRED IAW REO 601R-53-11-138.  (K)
